IBS Network

black stools

hi,

I have had ibs c all my life, started taking magnesium citrate capsulesfor 2 months now with some success, went for endocopsy, I also have acid reflux and erosion ,2 days ago I started to have running black stools little scared to go back to drs not sure if this can be just a fluke or something else, just wanted to know if anone eles has had strange color stools ,appreciate any feedback,should also say I am 64 yr old female/

4 Replies
oldestnewest

Have you been checked for caeliac? As a friend of mine had your symptoms (black stools) before being diagnosed with Caelliacs disease

Reply

Best to go to the GP,GIVE YOURSELF A TREAT FOR GOING

Reply

Hi, don't panic, the magnesium, will make your stools black in colour, which can also mean you could be slightly constipated as well. You can have runny stools and also be constipated, as the hard stools sit at the back of the runny pooh. If you can stop the capsules for a day or two and see if it makes a difference. If you are very worried speak to your GP, don't be embarrassed they have heard and seen worse than you. Take care.x

1 like
Reply

I will talk to mygi next week thank you for the replies

Reply

You may also like...